# SDR USAA2012053000002

- Difficulty date: May 19, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 39,755 hours, 14,328 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725130100200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 FRETTING CORROSION ON LEFT WING LOWER FUEL ACCESS PANEL 540HB BETWEEN S8L TO S11L & BETWEEN RIB 13 & RIB 14.  REPLACED LEFT WING LOWER FUEL ACCESS PANEL 540HB IAW A321 SRM 57-27-11.
